# SDR AU010143

- Difficulty date: February 15, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524G
- Condition: Fire
- Location: Nr 4
- Part time: 34,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(AUS) NR 4 ENGINE FIRE. INVESTIGATION FOUND FIRE/HEAT DAMAGE TO WIRING AND CLAMPS IN AREA OF COMBUSTION CHAMBER COWLING.
